Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Cesàro average in short intervals for Goldbach numbers

Authors: Alessandro Languasco and Alessandro Zaccagnini
Journal: Proc. Amer. Math. Soc. 145 (2017), 4175-4186
MSC (2010): Primary 11P32; Secondary 11P55
Published electronically: May 4, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Lambda $ be the von Mangoldt function and

$\displaystyle R(n) = \sum _{h+k=n} \Lambda (h)\Lambda (k).$    

Let further $ N,H$ be two integers, $ N\ge 2$, $ 1\le H \le N$, and assume that the Riemann Hypothesis holds. Then

$\displaystyle \sum _{n=N-H}^{N+H} R(n) \Bigl (1- \frac {\vert n- N \vert }{H}\Bigr )$ $\displaystyle = HN -\frac {2}{H} \sum _{\rho } \frac {(N+H)^{\rho +2} - 2 N^{\rho +2} +(N-H)^{\rho +2} }{\rho (\rho + 1)(\rho + 2)}$    
  $\displaystyle + \mathcal {O}\Bigl ({N \Bigl (\log \frac {2N}{H}\Bigr )^2 + H (\log N)^2 \log (2H) }\ ,$    

where $ \rho =1/2+i\gamma $ runs over the non-trivial zeros of the Riemann zeta function $ \zeta (s)$.

References [Enhancements On Off] (What's this?)

  • [1] D. A. Goldston and L. Yang,
    The Average Number of Goldbach Representations,, 2016.
  • [2] G. H. Hardy and J. E. Littlewood, Some problems of `Partitio numerorum'; III: On the expression of a number as a sum of primes, Acta Math. 44 (1923), no. 1, 1-70. MR 1555183,
  • [3] A. Languasco, Applications of some exponential sums on prime powers: A survey,
    In Proceedings of the ``Terzo Incontro Italiano di Teoria dei Numeri'', Scuola Normale Superiore, Pisa, 21-24 Settembre 2015,
    Rivista di Matematica della Università di Parma, 7: 19-37, 2016.
  • [4] A. Languasco and A. Perelli, On Linnik's theorem on Goldbach numbers in short intervals and related problems, Ann. Inst. Fourier (Grenoble) 44 (1994), no. 2, 307-322 (English, with English and French summaries). MR 1296733
  • [5] Alessandro Languasco and Alessandro Zaccagnini, The number of Goldbach representations of an integer, Proc. Amer. Math. Soc. 140 (2012), no. 3, 795-804. MR 2869064,
  • [6] Alessandro Languasco and Alessandro Zaccagnini, A Cesàro average of Goldbach numbers, Forum Math. 27 (2015), no. 4, 1945-1960. MR 3365783,
  • [7] Yu. V. Linnik, A new proof of the Goldbach-Vinogradow theorem, Rec. Math. [Mat. Sbornik] N.S. 19 (61) (1946), 3-8 (Russian, with English summary). MR 0018693
  • [8] Yu. V. Linnik, Some conditional theorems concerning the binary Goldbach problem, Izvestiya Akad. Nauk SSSR. Ser. Mat. 16 (1952), 503-520 (Russian). MR 0053961

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11P32, 11P55

Retrieve articles in all journals with MSC (2010): 11P32, 11P55

Additional Information

Alessandro Languasco
Affiliation: Dipartimento di Matematica “Tullio Levi-Civita”, Università di Padova, Via Trieste 63, 35121 Padova, Italy

Alessandro Zaccagnini
Affiliation: Dipartimento di Matematica e Informatica, Università di Parma, Parco Area delle Scienze 53/a, 43124 Parma, Italy

Keywords: Goldbach-type theorems, Hardy-Littlewood method
Received by editor(s): June 1, 2016
Received by editor(s) in revised form: November 1, 2016
Published electronically: May 4, 2017
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society